| Model Number |
UNI GLENOID-PERIPHERAL LOCK SCRW |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12/12/2024, it was reported by a sales representative via phone that an ar-9145-36 peripheral locking screw would not lock.This occurred during a reverse total shoulder procedure on (b)(6) 2024 when the screw would not lock into the plate.The screw was removed and replaced with an ar-9145-30 which worked accordingly.There was no delay.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.